Ask an expert
Question

15 Jul 2005

cervical pain after abortion/bleeding
im currently experiencing severe cervical and pelvic pains since i had an abortion in april '05. i haven't had a period since and it feels like i want to urine there's only a few drops and when i wipe there's blood but no sign of a period after applying a pad. also have a yellow/green discharge, someone told me to take camphor blocks and drink it, it will help my period to come sooner which i did, had a period for about 5 days and after that nothing. what are the side effects of taking in dry camphor blocks.... please help im very concern about myself and my condition.
Answer 517 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you could have an infection and should see your doctor about it.
I don't know what effect camphor blocks will have on you in general but I would not recommend it..

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote